Issue
Volume 6, Number 3

Articles in the Issue:

Regular Articles:
Yi-rang Yuan and Hong Wang
The Discrete-Time Finite Element Methods For Nonlinear Hyperbolic Equations And Their Theoretical Analysis
J. Comp. Math., 6 (1988), pp. 193-204. Abstract
pdf
Full Article

Jin-Yuan Du
Quadrature Formulas For Singular Integrals With Hilbert Kernel
J. Comp. Math., 6 (1988), pp. 205-225. Abstract
pdf
Full Article

Dao-liu Wang and Guan-quan Zhang
Convergence Of Difference Methods For Inverse Problems Of A One-Dimensional Hyperbolic System Of First Order
J. Comp. Math., 6 (1988), pp. 226-237. Abstract
pdf
Full Article

Ben-yu Guo
A Spectral-Difference Method For Solving Two-Dimensional Vorticity Equations
J. Comp. Math., 6 (1988), pp. 238-257. Abstract
pdf
Full Article

Ji-guang Sun
A Note On Simple Non-Zero Singular Values
J. Comp. Math., 6 (1988), pp. 258-266. Abstract
pdf
Full Article

Tao Lu, Chin Bo Liem and Tsi Min Shih
A Fourth Order Finite Difference Approximation To The Eigenvalues Approximation To The Eigenvalues Of A Clamped Plate
J. Comp. Math., 6 (1988), pp. 267-271. Abstract
pdf
Full Article

Gan-quan Xie, Jian-hua Li, Lung-ji Tang and Ying-ning Sun
A Characteristic Iteration For Solving Coefficient Inverse Problems Of A Wave Equation
J. Comp. Math., 6 (1988), pp. 272-281. Abstract
pdf
Full Article

Guo-chen Feng and De-tong Zhang
The Existence Of The Solution And The Globally Convergent Shooting Method For A Class Of Two-Point Boundary Value Problems
J. Comp. Math., 6 (1988), pp. 282-291. Abstract
pdf
Full Article